# SDR BJNA202512170001

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 44,141 hours, 27,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 1990
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT FORWARD OF L2 DOOR INOPERATIVE.   R & R EMERGENCY EXIT SLIDE LIGHT BULB. IAW AMM 33-51-04-960-801. OPS CHECK FAILED. SUSPECT SOCKET. PLACING AIRCRAFT ON MEL 33-14-01 CAT B, MCC NOTIFIED (BM).  NO NIGHTTIME OPERATIONS ALLOWED. POODMIE REMAINS OPEN, A/C OKAY FOR SERVICE.  EMERGENCY EXIT SLIDE LIGHT FORWARD OF L2 DOOR INOP.  R/R POWER SUPPLY AND BATTERY PACK ASSY FROM POSITION M1670 IAW AMM 33-51-06/201. OPS CHECK GOOD. NO FURTHER FAULTS NOTED. THIS CLEARS DMI 375220. A/C OK FOR SERVICE.
